# SDR DALA2017070605250

- Difficulty date: July 3, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 42,533 hours, 18,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LEFT OVERWING FWD EMERGENCY EXIT LIGHT LENS MISSING. FOUND BASE DAMAGED. REMOVED AND REPLACED LIGHT ASSY. OPS CHECKED  NORMAL.
